English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Dimensions of locally and asymptotically self-similar spaces

Buyalo, S. V., & Lebedeva, N. (2008). Dimensions of locally and asymptotically self-similar spaces. St. Petersburg Mathematical Journal, 19(1), 45-65.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-2976-A Version Permalink: http://hdl.handle.net/21.11116/0000-0004-2977-9
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Buyalo, Sergei V., Author
Lebedeva, N.1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 411097
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: St. Petersburg Mathematical Journal
  Alternative Title : St. Petersburg Math. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 19 (1) Sequence Number: - Start / End Page: 45 - 65 Identifier: -